Posted by blazer on March 18, 2001, at 10:16:08
In reply to Suffering from Effexor, posted by Dolphin on March 17, 2001, at 17:42:00
> Suffering terribly, Effexor XR Symptoms. My Doctor put me on Effexor about 8 months ago. My body began to twitch and I have "Brain Shivers" also called "Electric Shock-like sensations. My Doctors didn't know what it was. Through my research, I have found that Doctors are unaware of what Effexor does to people and they think these symptoms are Neurological (which is exactly what happen to me). I told my doctor of my symptoms and he increased my dose and sent me to a neurologist. They did an MRI and EEG and found nothing. I have been searching the Internet for months trying to find my own answers. I finally found the answer. Effexor cause SSRI Discontinuation Syndrome causing severe intolerable symtoms. While on the medication I suffered from the twitching and electric shocks. I cannot endure this anymore, so I have decided to take myself off of the drug completely. It has been a week now and I am suffering terribly. The electric shocks are brutally intense. I feel as if I keep getting shocked every few seconds. I am very tired and very sick nausea feeling. I do not recommend this drug to anyone. Anyone who wants to get off of it because of the side effects, has to suffer even more severely. I have read that the syndrome shouldn't last more than 3 weeks. I am suffering now, but hopefully in 3 weeks I will be over this living hell. Doctors do not know what they are doing to people.
How long after you started taking it did you get the Brain Shivers? I have only been on it for 3 days and I am starting to feel real strange. Head tingling and so forth.